# SDR SWAA2022012712861

- Difficulty date: June 19, 2017
- Submitted: January 27, 2022
- Operation: Air carrier
- Aircraft: N7844A
- Make and model: Boeing 737752
- Aircraft serial: 35118
- Aircraft time: 35,478 hours, 17,650 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FLOOR BOARD 242WF UPPER SKIN IS CRACKED. / AFT FLOOR BOARD 242WF WITH CRACKED UPPER SKIN WAS REPLACED WITH SERVICEABLE FLOOR BOARD.
